Volume 23, Issue 2
Some Geometric Flows on Kahler Manifolds

Xiaowei Sun and Youde Wang

10.4208/jpde.v23.n2.6

J. Part. Diff. Eq., 23 (2010), pp. 203-208.

Preview Full PDF BiBTex 1 187
  • Abstract

We define a kind of KdV (Korteweg-de Vries) geometric flow for maps from a real line or a circle into a Kรคhler manifold (N, J,h) with complex structure J and metric h as the generalization of the vortex filament dynamics from a real line or a circle. By using the geometric analysis, the existence of the Cauchy problems of the KdV geometric flows will be investigated in this note.

  • History

Published online: 2010-05

  • AMS Subject Headings

35Q53, 35Q35, 53C44

  • Cited by